MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported their dxh 900 instrument generated high platelet (plt) parameter results for patient samples.The instrument generated intermittent r flags and suspect messages.Erroneous results were not reported outside of the laboratory.The samples were run on an alternate instrument to obtain the correct results.Customer data was provided for patient samples reflecting erroneous high plt results along with the correct results run on an alternate instrument.The manual slide review provided for two samples agrees with the lower result from the alternate instrument.R flags and suspect messages were intermittent.Not all erroneous plt results were flagged by the instrument.
 
Additional Manufacturer Narrative
The applications specialist confirmed that all samples run on dxh 900 were 30-40 units higher than when run on the alternate dxh 900 instrument.The customer¿s elitech control showed positive bias for the platelet parameter.Raw data was assessed and it was noted that the area in the peak-t50 histograms has slightly more events than the other instrument used for these patient samples.They were not significant enough for the algorithm to set flags.The events in that area may be related to sweep flow interruption.It is recommended to check if the sweep flow works in optimal condition.The field service engineer (fse) went onsite replaced multiple hardware parts which did not resolve the issue.The fse replaced the entire cbc module and this successfully resolved the issue.Bec internal identifier - (b)(4).

Brand Name
UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key17647723
Report Number1061932-2023-00102
Device Sequence Number6510304
Product Code GKZ
UDI-Device Identifier15099590701574
UDI-Public(01)15099590701574(11)190222
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberC11478
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown